Tylenol Children's Pain + Fever, Oral Suspension, Cherry Flavor

Ages 2-11 years. Acetaminophen (160 mg per 5 ml). Oral suspension. Pain reliever-fever reducer. No parabens. Ibuprofen free. Alcohol free. Aspirin free. 160 mg per 5 ml. Heritage of care. History of relief. Pediatricians recommend Tylenol for pain and fever. Relied on by moms for over 60 years. www.tylenol.com. How can we help? 1-800-458-1635. Questions or comments? Call 1-800-458-1635 (toll-free) or 215-273-8755 (collect). Visit us at www.tylenol.com. Other information: Each 5 ml contains: sodium 2 mg. Store at 20-25 degrees C (68-77 degrees F). Do not use if carton tape or bottle wrap imprinted with Tylenol is broken or missing.